# SDR SWAA2023080974773

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STRINGER AT THE AFT FASTENER; STR. 23R BS 520-540 WL 156<[01] EVALUATED CRACK AT FCB STRINGER 23R/H BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A;[02] VERIFIED APPLICABILITY FOR STR 23R/H AT FCB IAW SRM 53-00-03-2R-1 PAR 4. FIG 205;[03] CUTOUT AND REMOVED DAMAGE AT STRINGER SECTION 23R/H BETWEEN BS 500D+11' TO BS 539 IAW SRM 53-00-03-2R-1 PAR 4 STEPS A-B.;[04] UPDATE STEP 1;[05] VERIFIED APPLICABILITY FOR STR 23R/H AT FCB IAW SRM 53-00-03-2R-1 PAR 4. FIG 205;RECIVED NEW STRINGER SECTION P/N:HFAB53-STR-011;LOT:1533642-1;PO/N:927988/1 AND HAT SECTION P/N:HFAB53-HS-011;LOT:1533701-1;PO/N:927991/1.;[10] UPDATE STEP 2;[11] LOCATED AND DRILLED NEW STRINGER SECTION AT FCB STR 23R/H BETWEEN BS 500D+11' TO BS 539 AND HAT SECTION BETWEEN BS 500D+5' TO BS 500D+17' AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS IAW SRM 53-00-03-2R-1; PAR 4 STEPS D TO I; FIG 205. REQUEST OK TO PRIME;[12] VERIFIED CORRECTIVE ACTION #11;[13] APLLIED PRIME ON REPAIR PARTS IAW SOPM 20-41-02;PARTIALLY INSTALLED REPAIR PARTS IAW DWG 143A3250 AND SRM 51-40-02. BMS5-95 C-20 SEALANT APPLIED AT 20:00 UTC (1:00PM LOCAL);[17] UPDATE STEPS 1 AND 2. INSTALLED REPAIR PARTS AT FCB STR 23R/H BETWEEN 500D+5' TO 539 IAW SRM SRM 53-00-03-2R-1; FIG 205.;[21] INSTALLED REPAIR PARTS AT FCB STR 23R/H BETWEEN 500D+5' TO 539 IAW SRM 53-00-03-2R-1;PAR 4; FIG 205
